# SDR USAA2012103000003

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 32,699 hours, 11,870 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001008
- Part serial: CC2607
- Condition: Saturated
- Location: Lt Elevator
- Part time: 32,699 hours, 11,870 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - MOISTURE INGRESSION ON LEFT ELEVATOR UPPER SURFACE AT 12TH FASTENER FROM OUTBOARD END APPROX 4.5 INCHES FORWARD OF TRAILING EDGE & OUTBOARD OF RIB 8.  REPAIRED LEFT ELEVATOR IAW A320 SRM 55-21-11 PAR 9D, 51-77-11 & 51-75-12.
